# SDR HEEA954651

- Difficulty date: March 29, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5196T
- Make and model: Bolkms BK117B1
- Aircraft serial: 7152
- System (JASC): 3451 · DME/TACAN System
- Part: Tranceiver
- Part number: 066107001
- Condition: Inoperative
- Location: Cockpit Dme
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DME IS INOPERATIVE. REPLACED BURNT F401 FUSE AND REPLACED DEFECTIVE INSULATOR ON Q203 TRANSISTOR.  REPAIRED PROBLEM.
